Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Early periods, short menstrual cycle, no cramps, nausea, headaches, heart burn. Pregnancy symptoms?

I came on my period a week early it was lighter and shorter than normal no cramps like my normal period and my period was due on the 8th of this month it hasnt come yet either.. i took pregnancy tests at home and all werew negative, then i got nauseous after i eat, headaches and heartburn could i be pregnant oh and a occasional fluttering in my lower abdomen
Asked On : Sun, 23 Sep 2012
Answers:  1 Views:  286
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
You may have had a short cycle or the bleeding could have been implantaional. Your symptoms are suggestive of pregnancy, so I suggest that you see a gynecologist for an examination and also a sonogram and a blood test. It is possible for people to have one or two cycles even after they conceive. Avoid heavy work and intercourse until your condition is diagnosed. Take care.
Answered: Tue, 25 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor